# SDR HEEA087245

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- Aircraft time: 11,836 hours
- Engine: Allsn 250C30
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 49522
- Part serial: 08163
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCITER, INOPERATIVE. TO BE SENT TO VENDOR FOR REPAIR.
